ECA stack

  1. New Member
    blueacenut's Avatar
    Stats
    6'0"  175 lbs.
    Join Date
    Jan 2009
    Posts
    21
    Rep Power
    82
    Level
    4
    Lv. Percent
    63.77%

    ECA stack


    i wanted to do the ECA stack but last time that i did it the asprin caused me to get a nose bleed that lasted for almost 2 hours... anyone got any ideas

  2. Senior Member
    ShakesAllDay's Avatar
    Stats
    5'10"  225 lbs.
    Join Date
    Jan 2007
    Posts
    1,239
    Rep Power
    715
    Level
    26
    Lv. Percent
    85.61%
    Achievements Posting Pro

    How are you sure it was the aspirin causing the nosebleed? What dose were you taking?

    You could drop the aspirin altogether. Ephedrine + caffeine will still offer a nice boost. The aspirin just prolongs the effects, IIRC.

    Also, some people substitute with yohimbine HCL for aspirin (ECY stack). I'm not sure if the mechanisms are the same.
  3. New Member
    blueacenut's Avatar
    Stats
    6'0"  175 lbs.
    Join Date
    Jan 2009
    Posts
    21
    Rep Power
    82
    Level
    4
    Lv. Percent
    63.77%

    i might have to try that thanks
    •   
       

  4. Senior Member
    ShakesAllDay's Avatar
    Stats
    5'10"  225 lbs.
    Join Date
    Jan 2007
    Posts
    1,239
    Rep Power
    715
    Level
    26
    Lv. Percent
    85.61%
    Achievements Posting Pro

    Quote Originally Posted by blueacenut View Post
    i might have to try that thanks
    Start low w/ the yohimbine HCL. Some people, such as myself are sensitive to it. I usually stick with 2-4mg. Some people use 10+.
  5. New Member
    blueacenut's Avatar
    Stats
    6'0"  175 lbs.
    Join Date
    Jan 2009
    Posts
    21
    Rep Power
    82
    Level
    4
    Lv. Percent
    63.77%

    alright thanks for the help
  6. Advanced Member
    warsteiner's Avatar
    Stats
    6'0"  205 lbs.
    Join Date
    Feb 2008
    Age
    44
    Posts
    913
    Rep Power
    1661
    Level
    23
    Lv. Percent
    39.53%

    Nosebleeds 'can' be a sign of very high blood pressure and ephedrine causes can cause a rise in blood pressure so if you have high blood pressure to begin with then it's probably not a good idea to use ephedrine.
  7. New Member
    supercompact's Avatar
    Stats
    6'1"  205 lbs.
    Join Date
    Aug 2009
    Posts
    11
    Rep Power
    70
    Level
    2
    Lv. Percent
    84.83%

    Quote Originally Posted by warsteiner View Post
    Nosebleeds 'can' be a sign of very high blood pressure and ephedrine causes can cause a rise in blood pressure so if you have high blood pressure to begin with then it's probably not a good idea to use ephedrine.
    I agree, the increased blood pressure is probably causing the nosebleed from the effects of the ephedrine and the aspirin is making it bleed more because it thins the blood.
  8. New Member
    blueacenut's Avatar
    Stats
    6'0"  175 lbs.
    Join Date
    Jan 2009
    Posts
    21
    Rep Power
    82
    Level
    4
    Lv. Percent
    63.77%

    that makes sense thanks
  

  
 

Similar Forum Threads

  1. For Sale: Swole Stack and Ultimate Body Transformation Stack (Muscle Builders)
    By A_I_Sports_Nutrition in forum Supplement Auction
    Replies: 0
    Last Post: 01-06-2011, 09:59 AM
  2. Replies: 301
    Last Post: 11-15-2010, 11:49 AM
  3. Replies: 0
    Last Post: 02-15-2010, 05:31 PM
  4. Replies: 19
    Last Post: 11-09-2009, 07:30 AM
  5. Good stack? Bad Stack? Epic Stack?
    By mikeylikesit in forum Supplements
    Replies: 1
    Last Post: 01-28-2009, 06:07 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in